The Stacks project

Bibliography entry Matlis

author
Matlis, Eben
title
The higher properties of $R$-sequences
year
1978
journal
J. Algebra
volume
50
number
1
pages
77–112
url
https://dx.doi.org/10.1016/0021-8693(78)90176-X

@ARTICLE{Matlis,
    AUTHOR = "Matlis, Eben",
    TITLE = "The higher properties of {$R$}-sequences",
    JOURNAL = "J. Algebra",
    VOLUME = "50",
    YEAR = "1978",
    NUMBER = "1",
    PAGES = "77--112",
    URL = "https://dx.doi.org/10.1016/0021-8693(78)90176-X"
}

      

This item is referenced in 1 tag:

  • in Lemma 10.95.3, which cites Theorem 15 of Matlis